# SDR FDEA202409191328

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT Ï¿½ SEAT TRACK CROWN FOUND WORN AT STATION 1291, X = 47.5. MAIN DECK CARGO COMPARTMENT - AT SEAT TRACK STATION 1291, X = 47.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1229 TO STATION 1331, X = 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR   1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
